Alka-Seltzer Plusr Cold & Cough Effervescent 20ct

Brand: Alka-Seltzer
Item#: 016500537601

$5.99

Description

Other Information: Each Tablet Contains: sodium (415 mg). Phenylketonurics: Contains phenylalanine (9 mg) per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/Pain reliever-fever reducer. Chlorpheniramine maleate/antihistami

Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug), Chlorpheniramine Maleate (2 mg), Dextromethorphan HBr (10 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer. Antihistamine.

Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor becaus

Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.


Secure Shopping Buyer Protection